Asymptotic error bounds for power approximations to multinomial tests of fit

F.C. Drost, W.C.M. Kallenberg, D.S. Moore, J. Oosterhoff

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

Original languageEnglish
Title of host publicationContributions to probability and statistics
Subtitle of host publicationEssays in honor of Ingram Olkin
EditorsL.J. Gleser
Place of PublicationNew York
PublisherSpringer
Pages429-446
Number of pages18
ISBN (Print)0387970762
Publication statusPublished - 1989
Externally publishedYes

Cite this

Drost, F. C., Kallenberg, W. C. M., Moore, D. S., & Oosterhoff, J. (1989). Asymptotic error bounds for power approximations to multinomial tests of fit. In L. J. Gleser (Ed.), Contributions to probability and statistics: Essays in honor of Ingram Olkin (pp. 429-446). New York: Springer.
Drost, F.C. ; Kallenberg, W.C.M. ; Moore, D.S. ; Oosterhoff, J. / Asymptotic error bounds for power approximations to multinomial tests of fit. Contributions to probability and statistics: Essays in honor of Ingram Olkin. editor / L.J. Gleser. New York : Springer, 1989. pp. 429-446
@inbook{5e477c04228b4cc2a0fd6cf3bd19a24a,
title = "Asymptotic error bounds for power approximations to multinomial tests of fit",
author = "F.C. Drost and W.C.M. Kallenberg and D.S. Moore and J. Oosterhoff",
note = "Pagination: 18",
year = "1989",
language = "English",
isbn = "0387970762",
pages = "429--446",
editor = "L.J. Gleser",
booktitle = "Contributions to probability and statistics",
publisher = "Springer",

}

Drost, FC, Kallenberg, WCM, Moore, DS & Oosterhoff, J 1989, Asymptotic error bounds for power approximations to multinomial tests of fit. in LJ Gleser (ed.), Contributions to probability and statistics: Essays in honor of Ingram Olkin. Springer, New York, pp. 429-446.

Asymptotic error bounds for power approximations to multinomial tests of fit. / Drost, F.C.; Kallenberg, W.C.M.; Moore, D.S.; Oosterhoff, J.

Contributions to probability and statistics: Essays in honor of Ingram Olkin. ed. / L.J. Gleser. New York : Springer, 1989. p. 429-446.

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

TY - CHAP

T1 - Asymptotic error bounds for power approximations to multinomial tests of fit

AU - Drost, F.C.

AU - Kallenberg, W.C.M.

AU - Moore, D.S.

AU - Oosterhoff, J.

N1 - Pagination: 18

PY - 1989

Y1 - 1989

M3 - Chapter

SN - 0387970762

SP - 429

EP - 446

BT - Contributions to probability and statistics

A2 - Gleser, L.J.

PB - Springer

CY - New York

ER -

Drost FC, Kallenberg WCM, Moore DS, Oosterhoff J. Asymptotic error bounds for power approximations to multinomial tests of fit. In Gleser LJ, editor, Contributions to probability and statistics: Essays in honor of Ingram Olkin. New York: Springer. 1989. p. 429-446